# SDR AALA2018101529023

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 73,943 hours, 12,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN, LEFT SIDE ,AFT FLIGHT ATTENDANT SEAT FLASHLIGHT WAS INOPERATIVE. THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLASHLIGHT BATTERY IAW GPM 05-01-07.  OPS CHECKED GOOD.
